Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bumps on the back of tongue, redness with white tips, penicillin, pulling or tightening sensation

I have bumps on the back of my tongue , red with white tips in a v-shape. I am on last day of penicillin , due to what we believe to be strep . No strep test was done, but a doctor who is a friend of mine was pretty sure it was strep. Ran high fever and incredibly swollen and soar throat . The bumps appeared a couple of days after fevers, they are still there, throat is not swollen anymore or sore, no fevers, I feel fine. I also the last couple of days have had some pain in my armpit area. Started in left arm pit and today is now in right armpit. Do not feel any lumps . Feels like a pulling or tightnigh sensation. Only hurts when I move my arms a certain way. Also the last couple of days I have been getting lightheaded. Only after sitting for awile and get up quickly. Are the bumps anything to worry about. Should I go see a doc?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi I have exactly the same symptoms!

Sore throat, huge bumps at back, tongue looks ragged and have wind and some acid reflux, started on pencillin yesterday and have now noticed some red spots on penis!

Also have the lump under my right arm a little painful but not too bad, doctor put me on penicillin and lanzrapol but still worried
Answered: Sat, 27 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor